IOE EPrints

We 'are' musical

Welch, Graham (2005) We 'are' musical. International Journal of Music Education, 23 (2). pp. 117-120. ISSN 0255-7614. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Additional Information: DOI: 10.1177/0255761405052404
Controlled Keywords: Diversity, Early years, Cross-national, Basic skills
Divisions: IOE Departments > Departments > Arts and Humanities
IOE Departments > Departments > Culture, Communication and Media
Depositing User: IOE Repository Editor (2)
Date Deposited: 05 Jul 2010 09:00
Last Modified: 29 Jan 2015 08:17
View Item View Item